# SDR DALA2024051605284

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 89,463 hours, 11,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CEILING EMERGENCY LIGHT INOP BY 51JH. CORRECTIVE ACTION: REPAIRED BROKEN CONNECTOR PER A330 AMM 33-51. (5266977)
